# SDR AMWA73

- Difficulty date: November 5, 2003
- Submitted: November 7, 2003
- Operation: Air carrier
- Aircraft: N165YV
- Make and model: Beech 1900D
- Aircraft serial: UE165
- Aircraft time: 14,372 hours, 27,830 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 11464000059
- Part serial: UE165
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN INSPECTION IN THE VERTICAL STAB, TO THE RIB FLANGES AT CANTED STAB STA 54.026 WERE FOUND CRACKED IN THREE PLACES ON THE LEFT AND THREE PLACES ON THE RIGHT.  REPAIRED CRACKS TO RIB FLANGE IN ACCORDANCE WITH BMM P/N 114-590021-9, 51-70-03.
